| Catalog Number |
195-160 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a false positive result with the binaxnow covid-19 ag self test performed on (b)(6) 2026.The customer went to their healthcare provider a few days later (date unknown) and received a negative result with a test of unknown brand and method.Although requested, no additional information including treatment or outcome was provided.
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion.
Event or Problem Description
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 0000920008 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160 / lot: 0000920008, device part number 195-430wjr / lot: 920008.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 0000920008 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.